Jump to content

Photo
Accutane

Taking A Break During A Course Of Accutane

break in course acne

1 reply to this topic

#1 Emma2

Emma2

    Junior Member

  • Members
  • Posts & Likes
    Posts: 26
    Likes: 1
About Me
  • Gender:Female
  • Location:UK
  • Interests:Dread to think the amount of money i have spent over the years on products to help my skin
  • Joined: 08-August 13

Posted 02 January 2014 - 11:37 AM

Hi All

 

I live in London , UK here we have the NHS and things arent just simple pay and go see a dematologist i wish it was.

 

Im on a course of accutane 2nd time round first time 2011 relapsed i have cystic acne.

 

I have read somewhere about a cumulative dose of 120mg -150mg/kg for best chance not to relapse i never got to the this first time round.

 

Question is im almost at end of 120 days of treatment acne vastly improved no cysts (but been here before) My dermatologist said to book appt in 8 weeks for follow up but hospital didnt have any appts with her and they wont let me see another derm either ( they have their procedures good old NHS!! ). They said they would be in touch with an appt i have heard nothing in 6 weeks have rang them goes to answer machine left messages etc nothing.

 

So dont know what to do shall i just finish course and leave it at that ? Or try and push for appt will have to go to the hospital and dept and there isnt going to be one in the next 2 wks when i finish course on 10th January. Im looking at a 2-3 mth wait 

 

So whatever happens im going to be on a break waiting for an appt so much for a cumulative dose wanted to give it my all this course take max amount and be done with it as not going back on it.

 

If i take enforced break will i have to restart again ? What should i do ?

 

This is due to the incompetence of others im in this situation 

 

Pfffft

 

 



#2 WinterIce

WinterIce

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 01-January 14

Posted 09 January 2014 - 09:52 PM

Hey Emma,


That is total crap about what they are making you go through. Your derm should be looking after you better!!

Its sucks your going through this, but Im just curious as to how many days you will have no accutane? I had a few breaks during my course (because i got married and went on my honeymoon, so wanted to be able to have a few drinks and enjoy the sun), and apart from a few small pimples popping up, it seemed to be fine , as long as i didnt go too long without.

I think the longest break i had was about 5 days, and then every other time, i skipped a day or two, and other times a had one pill every second day. (I was on 20mg twice daily).

I would definitely push for an appointment, as you need to finish your course to make sure u get the results. Having been on it twice already, i really wouldn't go for a third time, just from all the bad things i hear.

Can you elevate your situation? Complain to someone? Maybe see another derm?


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users